# SDR SWAA2021061772260

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 38IN FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-215414 / INSPECTED OK HAND LAYOUT ON REPAIR AREA OF INSPAR RIB 120.30 IAW B737-700 SRM 55-10-09-2R-4 FIGURE 202SHEET 1 TOOL USED DIGITAL CALIPER P/N 700-113-10 S/N 0019298 DUE DATE 01-APR -22;PERFORM HAND LAYOUT ON REPAIR AREA OF INSPAR RIB 120.30 IAW B737-700 SRM 55-10-09-2R-4 FIGURE 202SHEET 1 TOOL USED DIGITAL CALIPER P/N 700-113-10 S/N 0019298 DUE DATE 01-APR -22;PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 OF RT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-4 REPAIR 4;TOOL USED CALIPER P/N: 700-113-10; S/N: 0019289; DUE DATE: 25- MAR-22;UPDATED DUE DATE DIGITAL CALIPER.;TOOL USED P/N: NORTEC 500D ; S/N:N500X11290U021704; CAL DUE DATE: 08-OCT-21
